# SDR 97ZZZM980

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234SL
- Make and model: Dhav DHC7102
- Aircraft serial: 24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 211 - MIA-PID - PILOT REPORTED LANDING GEAR WOULD NOT EXTEND, HAD TO MANUALLY EXTEND NOSE AND MAIN GEAR.  THE GEAR WAS PUMPED DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND GEARS PINNED.  THE AIRCRAFT WAS FOUND TO BE SAFE FOR FERRY FLIGHT TO FLL MX BASE.  UPON RETURN THE LANDING GEAR SELECTOR VALVE WAS FOUND TO BE DEFECTIVE.  REPLACED THE LANDING GEAR SELECTOR VALVE, GEAR SWING WAS COMPLETED AND AIRCRAFT RETURNED TO SERVICE.
